# SDR LR7A02016

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3851882
- Condition: Cracked
- Location: Fs 817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP5338 FOUND FS 817E RH GUSSET ANGLE FITTING CRACKED AT RBL 70, WL 200.REPLACED FITTING IAW SRM SMP 583 51-10 PG 4.  NR 2078.
